Instytut Matematyki - lista publikacji

1-78 z 78.

2010

78.
Hyperbolic equations with random boundary conditions vol. Interdiscip. Math. Sci., 8 (2010), "Recent development in stochastic dynamics and stochastic analysis", World Scientific Publishing
72.
O Janie Brożku – varia, PRACE KOMISJI HISTORII NAUKI PAU, KRAKÓW vol. 10 (2010), 41–82
64.
53.
Linear natural liftings of forms to Weil bundles with Weil algebras D^r_k, NOTE DI MATEMATICA vol. 28 (2008), no. 2 (2010), 99-105
37.
Algebraic approximation of smooth maps, UNIV. IAG. ACTA MATH. vol. XLVIII (2010), 9-40
23.
Ultra-m-separability, TOPOL APPL vol. 157 (2010), 669-673
4.
Transversal biwave maps, ARCHIVUM MATHEMATICUM (BRNO) (2010), 211-226
1.
Anna Sulima, Tomasz Tokarski, T.Misiak, A. Sulima.T.Tokarski
Czy w polskich powiatach występuje efekt konwergencji realnej?, (2010), "W. Kwiatkowska, E. Kwiatkowski Wzrost gospodarczy i polityka makroekonomiczna", Wydawnictwo Uniwersytetu Łódzkiego